... breakthrough seizures. at 200mg. i am still having seizures so my doctor is going to increase me to 300 mg. my question is can this medicine work alone(has anyone ever had it work alone) or will i have to have another medicine added to it. i used to take topamax but it stopped working for me, should i have it re added perhaps since i know the side affects already from it or is it time to try something new? i truly dread the side affects of some of the drugs out there(weight gain,swelling,etc). if i have to have one added, does anyone recommend anything in particular? thanks for any input!
18 Feb 2010
I've taken generic zonegran for about six months and it is the only seizure drug I take. Personally, I barely slept on Topomax and couldn't keep my eyes open on carbamezapine. I think my sleep is 'normal' on the zonegran, first time in my life. You can take up to 600 mg a day, and one med is always better than two. I still have occasional breakthrough seizures - complex partial - but not enough to warrant adding meds.
- Zonegran Information for Consumers
- Zonegran Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zonegran (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
She's had sickness headaches for first 6 wks then all good seizure free for two weeks ( was every 4 days) then she had another grand mal ( not ...
3 answers • 18 Jan 2011
Im taking lamictal xr for seizures I been taking it for about 7 weeks now. im on 200 mg once a day and im having hand tremors, bad night ...
3 answers • 5 Dec 2011
Im taking 50mg 2x/day to try to control daily headaches and possibly weekly migraines.
2 answers • 28 Jul 2012
i'm taking Zonisamide(generic brand) for about a year and a half, two years and i have lost weight. the Dr. said that could happen. it's ...
1 answer • 21 Aug 2012
I have been a 30 year plus user of Mysoline. I have had no seizures. About 20 years ago, I used a generic for about 5 days, and had a seizure. I went ...
2 answers • 24 Feb 2015